# SDR AALA202510317198

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10811
- Aircraft time: 13,864 hours, 3,757 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1819B00
- Part serial: 222604798
- Condition: Fault Message
- Location: Zone 100
- Part time: 13,864 hours, 3,757 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT ON 2 MILE FINAL EXPERIENCED ODD/ACRID SMELL FOLLOWED BY VENT BLOWER FAULT POPPED AVIONICS VENT BLOWER FAN AND ECAM VENT BLOWER FAULT. FLIGHT CREW COMPLIED WITH ECAM AND SMELL DISSIPATED BUT RESIDUAL SMELL REMAINED FOR FIVE OR SO MINUTES. MAINTENANCE REPLACED THE AVIONICS BLOWER FAN 20QH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-26-51.
